# SDR 9614049907

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE LEFT PYLON CLOSING RIB LOWER CAP.  REPAIRED CAP (P/N 9958159-57) PER EA 99-109067.
